# SDR DALA2025033002335

- Difficulty date: March 29, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3276, CRACK INDICATION ON FR 66 AT AFT GALLEY AREA, DOOR STOOP FITTING 1, LOWER INBOARD HOLE, LH SIDE, CRACK POSITION AT 7 OCLOCK, CRACK DEPTH 0.115 INCHES, HOLE DIAMETER 0.250 INCHES, AA 5311-01216, AD RELATED. CORRECTIVE ACTION: FINAL REPAIR RESOLUTION: TOOK MEASURES WALL THICKNESS AFTER REAMED REPAIRED HOLE IS 0.094 IN. AS PER SRM 53-41-12-300-010. PERFORMED PERMANENT REPAIR AT DOORSTOP FITTING 1 ON FR66 LH AT AFT GALLEY AREA AS PER A320 SRM 53-41-12 -300-008, A320 SRM 53-41-12-300-010. CRACK DEPTH WAS: 0.115 INCHES. (LP 0884853)
